Paracetamol Adipharm is a non-opiate analgesic and antipyretic. It has a stronger effect on the central nervous system and less on the peripheral, which explains the weaker anti-inflammatory effect compared to non-steroidal anti-inflammatory drugs. It is used to relieve mild to moderate pain in headache, toothache, neuralgia, muscle and rheumatic pain, postoperative or post-traumatic pain.
For colds and flu, Paracetamol Adipharm tablets relieve muscle and joint pain and reduce fever in bacterial and viral infections.
Adults and children over 6 years.
Always read the package leaflet before use!
Adults and children over 12 years: 1-2 tablets every 4-6 hours, but not more than 6 tablets per day.
Children from 6 to 12 years: half to one tablet every 4-6 hours, but not more than 4 tablets in 24 hours.
Do not take if you are allergic (hypersensitive) to paracetamol or any of the other ingredients.
Do not take this medicine if you have severe liver or kidney disease.
Paracetamol Adipharm should not be taken concomitantly with other medicines containing paracetamol, with medicines to treat tuberculosis, with medicines to treat bacterial infections, with medicines to treat epileptic seizures.
If you are pregnant or breast-feeding, you should consult your doctor before taking any medicine.
The duration of the treatment course without consulting a doctor should not exceed 5 days for adults and 3 days for children.
You should not take ParacetaMax for a long time and in high doses without consulting a doctor.
With regular use of painkillers, especially in combination with other such products, there is a risk of permanent kidney damage with a risk of developing kidney failure.